# SDR CAL960047

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 7110025
- Condition: Inoperative
- Location: Cockpit
- Part time: 24,552 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

BDL - FLT 1064 - THE CABIN PRESSURE BEGAN TO FLUCTUATE AT FL 270 WHILE EN ROUTE FROM CLE TO BDL, AND SHORTLY AFTER, BEGAN TO CLIMB RAPIDLY.  PRESSURE CONTROL WAS SWITCHED TO STANDBY, BUT CABIN PRESSURE COULD NOT BE MAINTAINED.  A DESCENT WAS STARTED, THE OXYGEN MASKS DEPLOYED, AND UNEVENTFUL LANDING MADE AT BDL.  MX REMOVED AND REPLACED CABIN PRESSURE CONTROL PANEL.  PRESS CONTROLLER WAS ALSO REPLACED AS PRECAUTIONARY MEASURE.  ALL DOOR SEALS AND THE OUTFLOW VALVE WERE INSPECTED AND FND IN GOOD CONDITION.  THE ACFT WAS PRESSURIZED TO 5 PSI, AND ALL SYSTEMS CHECKED GOOD.  THE OXYGEN SYSTEM WAS SERVICED AND LEAK CHECK WAS GOOD.  (X)
